# SDR 2016FA0000318

- Difficulty date: June 6, 2016
- Submitted: July 1, 2016
- Operation: General aviation
- Aircraft: N149DT
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844125
- Aircraft time: 1,926 hours
- Engine: Lyc IO360C1C6
- Engine time: 1,926 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 785000008
- Condition: Buckled
- Location: Lt Wing
- Part time: 1,926 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED A WRITE UP FOR 149DT SAYING IT HAD CUTS IN THE LEFT MAIN TIRE.  ON INSPECTION OF TIRE, NOTICED THAT THE WHEEL SEEMED TO BE CANTED.  PROCEEDED TO INSPECT THE LANDING GEAR AND FOUND DAMAGE FROM WHERE IT APPEARED THE AIRCRAFT HAD BEEN SIDE LOADED AND THE BRAKE DISC CUT BOTH THE TIRE AND MAIN GEAR STRUT ON THE LEFT MAIN.  FOUND MINOR BUCKLING OF BOTTOM OF SKIN AND OB RIB BY LEFT MAIN GEAR.
